# SDR FDEA201312102960

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 42,114 hours, 22,941 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: EIA1533E
- Part serial: 360
- Condition: Faulty
- Location: Vhf Comm
- Part time: 3,508 hours, 1,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF COMM ON VHF 1, 2 & 3 AT 1:15 INTO 2 HR FLIGHT.  WE CHECKED QRH, NO HELP.  CHECK 02 MASK DOORS & RESET.  UNPLUGGED & PLUGGED IN AUXILIARY HEADSETS.  TRIED COMM WITH CTR USING MASKS, AUXILIARY, NO HELP.  RESET VHF 1, 2 & 3 BREAKERS & AFTER 12 - 15 MIN OF LOST COMM WE REGAINED INTERMITTENT USE OF COMM 1 & 2.  COMM 1 ON CAPTAIN SIDE IS WEAK, LOW VOLUME, LOT OF STATIC ON OVERHEAD.  R & R 1 RN AUDIO INTEGRATION UNIT, OPERATIONS CHECKED OK A310MM 23-51-18-04.
